Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 57, NWS Cleveland, OH

September 8, 2012

NWS Cleveland, OH issued this small craft advisory at Sep 8, 2012, 9:17 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2012, 9:17 AM EDT (13:17 UTC)
Expired
Sep 8, 2012, 10:00 PM EDT
In force
13 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WHUS71 KCLE 081317
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 AM EDT SAT SEP 8 2012

LEZ142>145-082130-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-120909T0000Z/
/O.NEW.KCLE.SC.Y.0057.120908T1317Z-120909T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
917 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST TO NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 10
  TO 20 KNOTS LATE TODAY. 

* WAVES: WAVES OF 6 TO 9 FEET SUBSIDING TO 5 TO 7 FEET THIS
  AFTERNOON AND TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>165-081430-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-120909T0000Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
917 AM EDT SAT SEP 8 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WEST TO NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE TO SLOWLY
DIMINISH. 

$$

LEZ061-146>149-166>169-082130-
/O.CON.KCLE.GL.W.0009.000000T0000Z-120909T0000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
917 AM EDT SAT SEP 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS WILL DIMINISH TO 30 KNOTS TOWARD
  EVENING. 

* WAVES: WAVES OF 9 TO 12 FEET WILL CONTINUE THIS AFTERNOON BUT
  WILL SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
1 follow-up statement
309 
WHUS71 KCLE 081942
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT SAT SEP 8 2012

LEZ146>149-090200-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-120909T0000Z/
/O.EXA.KCLE.SC.Y.0057.000000T0000Z-120909T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
342 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS 10 TO 20 KNOTS DIMINISHING TO 10 KNOTS OR
  LESS. 

* WAVES: WAVES OF 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-166>169-082045-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-120909T0000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
342 PM EDT SAT SEP 8 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW GALE FORCE.  

$$

LEZ142>145-090200-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-120909T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
342 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS: WEST WINDS 10 TO 20 KNOTS DIMINISHING TO 10 KNOTS OR
  LESS.

* WAVES: WAVES OF 8 TO 11 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 7:24 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Sep 8, 7:24 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 AM EDT SAT SEP 8 2012

.SYNOPSIS...
A COLD FRONT OVER THE AREA WILL QUICKLY MOVE OFF TO THE EAST THIS
MORNING. A SECONDARY COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA
EARLY SUNDAY. HIGH PRESSURE OVER THE PLAINS WILL MOVE EAST ACROSS
THE REGION MONDAY AND TUESDAY AND TO THE MID ATLANTIC COAST FOR
WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WIDESPREAD RAIN HAS TRANSITIONED TO MORE DISTINCT BANDS ASSOCIATED
WITH THE PREFRONTAL TROUGH...THE COLD FRONT AND UPPER TROUGH RELATED
BANDS. HAVE ADJUSTED THE POPS SOME TO BETTER REFLECT THIS BANDING.
ALSO ADJUSTED MENTION OF THUNDER AND HEAVY RAIN TO BE FURTHER
EAST...ROUGHLY FROM THE COLD FRONT EASTWARD. SEVERE THREAT APPEARS
TO BE OVER.

BACK EDGE OF HEAVIER RAIN SHOULD PROGRESS ACROSS THE CWA THIS
MORNING AS DRY SLOT FOLLOWS. NEAR LAKE ERIE SOME SHRA COULD HANG ON
AS UPPER TEMPS COOL ENOUGH FOR SOME LAKE ENHANCEMENT TO OCCUR FOR
THE AFTERNOON. THERE COULD BE A LITTLE THUNDER BUT FOR THE MOST PART
AIRMASS STABILIZES ENOUGH TODAY IN THE COOLER AIR FOR MOSTLY JUST
SHRA.

RAINFALL TOTALS THROUGH THIS MORNING SHOULD MOSTLY RUN AN INCH TO AN
INCH AND A HALF WHICH SHOULD BE ABLE TO BE HANDLED WITHOUT MAJOR
RISES IN THE LARGER CREEKS AND RIVERS. FLOOD ADVISORIES CAN HANDLE
POOR DRAINAGE AREAS AND SMALL CREEKS.

WINDY CONDITIONS LIKELY TO DEVELOP ALONG THE LAKESHORE FROM
VERMILION EAST TODAY AS WINDS TURN NW OFF OF THE LAKE ON THE
BACKSIDE OF THE LOW/COLD FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A SECONDARY COLD FRONT DROPPING SE ACROSS LERI WILL ACT AS A FOCUS
TO HELP GENERATE SHRA TONIGHT INTO SUN MORNING. INSTABILITY CREATED
BY THE UPPER TROUGH AND THE WARMTH OF LERI WILL PROBABLY LEAD TO
SOME THUNDER. SOME OF THE CONVECTIVE CELLS COULD PRODUCE LOCALLY
HEAVY RAIN IN THE SNOWBELT AREA SO THERE COULD BE A CONTINUED THREAT
FOR LOCALIZED FLOODING ISSUES.

AXIS OF UPPER TROUGH SHOULD SHIFT EAST OF AREA SUN NIGHT AND HIGH
PRESSURE WITH DRIER AIR BEGIN TO PUSH IN FROM THE WEST. THIS SHOULD
END THE SHRA FROM WEST TO EAST SUN NIGHT INTO MON MORNING.

TEMPS WILL BE BELOW NORMAL WITH LOWS GETTING DOWN INTO THE UPPER 40S
FOR SOME INLAND LOCATIONS.

HIGH PRESSURE MOVES OVER THE CWA LATER ON MON AND SHOULD BRING
PARTLY CLOUDY CONDITIONS FOR MON AFTERNOON. TEMPOS SHOULD BE ABLE TO
MODERATE A FEW DEGREES ON MON BUT ANOTHER COOL NIGHT IS IN STORE FOR
MON NIGHT AS THE HIGH OVERHEAD PROVIDES GOOD RADIATIONAL CONDITIONS.

MORE MODERATION TO OCCUR ON TUE WITH HIGHS BACK NEAR NORMAL WHILE
DRY WEATHER PREVAILS.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
THE LONG TERM PORTION BEGINS WEDNESDAY WITH THE GFS AND ECMWF IN
GOOD AGREEMENT SHOWING AN UPPER RIDGE ACROSS THE OHIO VALLEY AND
SURFACE HIGH PRESSURE ACROSS THE CENTRAL APPALACHIANS. LOW PRESSURE
WILL BE MOVING OUT OF CENTRAL CANADA WITH A COLD FRONT ACROSS THE
WESTERN GREAT LAKES. THAT COLD FRONT WILL BE THE MAIN WEATHER MAKER
FOR THE LONG TERM.  MAIN QUESTION OF COURSE IS WHEN IT WILL MOVE
THROUGH THE AREA.  MANUAL PROGS SHOW THE FRONT MOVING THROUGH
THURSDAY BUT NEW GFS SUGGESTS IT WILL BE DELAYED AS UPPER LOW DIGS
INTO THE WESTERN LAKES WITH THE MAIN SWATH OF MOISTURE MOVING
THROUGH FRIDAY AFTERNOON.  WILL FOLLOW THE NEW GFS AND BRING CLOUDS
AND A CHANCE OF SHOWERS OR THUNDERSTORMS ACROSS THE AREA MAINLY
FRIDAY.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
COLD FRONT NOW INTO N CENTRAL OHIO WITH RAIN AND THUNDERSTORMS
ALONG AND AHEAD OF THE BOUNDARY AND LIGHT TO MODERATE RAIN BEHIND.
CONDITIONS VFR AHEAD OF THE LINE BUT MVFR TO IFR IN THE
PRECIPITATION. EXPECT RESTRICTIONS ACROSS THE AREA THROUGH THE
MORNING WITH CONDITIONS LIFTING FROM THE WEST THROUGH THE DAY.
WITH THE COLD AIR ALOFT MOVING OVER THE LAKE AM CONCERNED MVFR
CIGS LINGER CLE CAK YNG AND ERIE IN NW FLOW INTO EARLY AFTERNOON
BEFORE LIFTING TO VFR. FOR NOW WILL KEEP OVERNIGHT TONIGHT VFR.
MODELS SHOW A SECOND WAVE DROPING SOUTHEAST ACROSS THE GREAT LAKES
BUT GUIDANCE MAINTAINING VFR CONDITIONS. BEST CHANCE FOR
CONDITIONS TO DROP DOWN WOULD BE THOSE STATIONS SOUTHEAST OF THE
LAKE.

.OUTLOOK...NON VFR POSSIBLE SUNDAY MORNING.

&&

.MARINE...
COLD FRONT WILL MOVE ACROSS THE LAKE EARLY TODAY WITH WINDS TURNING
NORTHWEST BEHIND THE BOUNDARY.  WINDS SHOULD INCREASE TO 30 TO 35
KNOTS THROUGH THE MORNING AND POSSIBLY EARLY AFTERNOON BEFORE
DROPPING BACK.  WILL KEEP FORECAST OF GALES FOR TODAY. A SECONDARY
COLD FRONT WILL MOVE ACROSS THE LAKE EARLY SUNDAY WITH WINDS
CONTINUING FROM THE NORTHWEST AT 15 TO 20 KNOTS OR SO. HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY ALLOWING NORTH WINDS TO
DECREASE TO AROUND 10 KNOTS. HIGH PRESSURE WILL CONTINUE TUESDAY AND
WEDNESDAY WITH LIGHT WINDS ON THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Sep 8, 4:09 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT SAT SEP 8 2012

OHZ003-007-009>011-090815-
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-
409 AM EDT SAT SEP 8 2012

...RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-008-017>021-027>032-036>038-047-090815-
WOOD-SANDUSKY-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
409 AM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-090815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 AM EDT SAT SEP 8 2012

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012-089-PAZ001-090815-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
409 AM EDT SAT SEP 8 2012

...RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RIP CURRENT RISK.

LOCALLY HEAVY RAIN MAY OCCUR TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ013-014-022-023-033-PAZ002-003-090815-
GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE-
CRAWFORD PA-
409 AM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN MAY OCCUR TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 11:19 PM EDTSpecial Marine WarningCLE116 min
Sep 8, 3:57 AM EDTRip Current StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more12 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.